# SDR V0XD2014062192730

- Difficulty date: June 20, 2014
- Submitted: June 21, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Gasket
- Part number: 1520060
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNDERWING FUEL PANEL 631CB HAS DAMAGED MESH GASKET.  REPLACED MESH GASKET WITH SERVICEABLE GASKET PN:15-20060  IAW AMM28-11-01, WO 80232, WC 6018.
